# SDR NWAA081349935

- Difficulty date: March 31, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 84,154 hours, 90,541 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL340 FLT CREW CAUGHT CABIN ALTITUDE CLIMBING.  UNABLE TO GAIN CONTROL OF THE CABIN CLIMB, CREW REQUESTED A LOWER ALTITUDE ASSIGNMENT.  AIRCRAFT IN GRADUAL DESCENT THE CABIN CLIMB INCREASED TO 1500 FPM. AN EMERGENCY DESCENT WAS THEN INITIATED. CREW REGAINED CONTROL OF CABIN PRESSURE AT FL 250 AND CONTINUED TO SCHEDULED DESTINATION WITH NO FURTHER SYSTEM PROBLEMS.  PASSENGER MASKS DID NOT DEPLOY.  MAX CABIN ALTITUDE REACHED WAS 10,500 FEET.  MAINTENANCE DID PERFORM BITE BUT NEITHER PRESSURE CONTROLLER SHOWED ANY EXISTING FAULTS.  THE NR 2 CONTROLLER DID HAVE SOME HISTORY OF FAULTS FROM PREVIOUS FLIGHTS.  VESSEL LEAK CHECK WAS SATISFACTORY.  THE RIGHT AUGMENTATION VALVE, WORN DUCTING, CLAMPS, WIRING FAULTS, AND SENSE LINES WERE ALL CORRECTED OR REPLACED.  THE OPERATIONAL CHECKS WERE WITHIN LIMITS.
